# SDR UIEA2017080701422

- Difficulty date: August 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,643 hours, 22,159 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APU START ATTEMPT ON GROUND, FIRST ATTEMPT, APU FAULT DISPLAYED. SECOND ATTEMPT, APU FAULT DISPLAYED.
